The Class of k-compact Spaces is Simple.

Miroslav Husek

Mathematische Zeitschrift (1969)

  • Volume: 110, page 123-126
  • ISSN: 0025-5874; 1432-1823

How to cite


Husek, Miroslav. "The Class of k-compact Spaces is Simple.." Mathematische Zeitschrift 110 (1969): 123-126. <>.

author = {Husek, Miroslav},
journal = {Mathematische Zeitschrift},
keywords = {topology},
pages = {123-126},
title = {The Class of k-compact Spaces is Simple.},
url = {},
volume = {110},
year = {1969},

AU - Husek, Miroslav
TI - The Class of k-compact Spaces is Simple.
JO - Mathematische Zeitschrift
PY - 1969
VL - 110
SP - 123
EP - 126
KW - topology
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.